Skip to Main content Skip to Navigation
Journal articles

Convex conditions on decentralized control for graph topology preservation

Abstract : The paper focuses on the preservation of a given graph topology which is usually chosen to ensure its connectivity. This is an essential ingredient allowing interconnected systems to accomplish tasks by using decentralized control strategies. We consider a networked system with discrete-time dynamics in which the subsystems are able to communicate if an algebraic relation between their states is satisfied. Each subsystem is called agent and the connected subsystems are called neighbors. The agents update their state in a decentralized manner by taking into account the neighbors' states. The characterization of the local control feedback gains ensuring topology preservation is provided. The results are based on invariance and set-theory and yield to conditions in Linear Matrix Inequality (LMI) form. The conditions for topology preservation are applied to an illustrative example concerning partial state consensus of agents with double integrator dynamics.
Document type :
Journal articles
Complete list of metadata

Cited literature [10 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-00920914
Contributor : Mirko Fiacchini Connect in order to contact the contributor
Submitted on : Thursday, December 19, 2013 - 2:03:07 PM
Last modification on : Tuesday, October 19, 2021 - 11:22:22 PM
Long-term archiving on: : Thursday, March 20, 2014 - 6:15:12 AM

File

SetTheoryControl_FINAL.pdf
Files produced by the author(s)

Identifiers

Citation

Mirko Fiacchini, Irinel-Constantin Morarescu. Convex conditions on decentralized control for graph topology preservation. IEEE Transactions on Automatic Control, Institute of Electrical and Electronics Engineers, 2014, 59 (6), pp.1640-1645. ⟨10.1109/TAC.2013.2292719⟩. ⟨hal-00920914⟩

Share

Metrics

Record views

340

Files downloads

158